# SDR CA960802003

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 9103PP
- Condition: Rough
- Location: Blower Assy
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) HIGH TO MEDIUM FREQUENCY VIBRATION WAS BEING DETECTED BY THE PILOT THROUGH THE TAIL ROTOR PEDALS.  EXAMINATION FOUND BLOWER ASSEMBLY MAKING VIBRATION.  REPLACED ASSEMBLY AND RECTIFIED PROBLEM.
